MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. HGP II ACETABULAR COMPONENTS; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. HGP II ACETABULAR COMPONENTS; PROSTHESIS, HIP
Catalog Number 00662406560
Medical Device Problem Codes Fracture (1260); Off-Label Use (1494)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: p0463044, lot: 0001843692 avan cmntd shell.Cat: ep-200144, lot: 411490 act artic e1 hip brg.Cat: 010000999, lot: 7744661 g7 screw.Cat: 010001001, lot: 7737792 g7 screw.Cat: 010001003, lot: 7717030 g7 screw.G2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately two months post-implantation, the patient underwent a hip revision due to dislocation of the bearing and shell.There was a liner exchange.A screw or screw fragment was noted in the acetabulum.The head and stem are competitor products.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4), this follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6; h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided.Review identified the following: superolateral dislocation of the right hip arthroplasty.It was identified that zimmer biomet devices were implanted with competitor devices.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.Incompatible combinations were also identified between zb products.A definitive root cause cannot be identified.This complaint was confirmed based on the mmi review of the provided x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HGP II ACETABULAR COMPONENTS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21559437
Report Number0002648920-2025-00066
Device Sequence Number11855976
Product Code LPH
UDI-Device Identifier00889024127708
UDI-Public(01)00889024127708(17)340623(10)66840141
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K840643
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00662406560
Device Lot Number66840141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight100 KG